Also found in: Dictionary, Wikipedia.
toxicity due to overdosage of cinchona alkaloids; symptoms are tinnitus and slight deafness, photophobia and other visual disturbances, mental dullness, depression, confusion, headache, and nausea. Called also quininism.
Miller-Keane Encyclopedia and Dictionary of Medicine, Nursing, and Allied Health, Seventh Edition. © 2003 by Saunders, an imprint of Elsevier, Inc. All rights reserved.
Poisoning by cinchona, quinine, or quinidine; characterized by tinnitus, headache, deafness, and occasionally, anaphylactoid shock.
Farlex Partner Medical Dictionary © Farlex 2012
A pathological condition resulting from an overdose of cinchona bark or its alkaloid derivatives and marked by headache, dizziness, hearing loss, and ringing in the ears.
The American Heritage® Medical Dictionary Copyright © 2007, 2004 by Houghton Mifflin Company. Published by Houghton Mifflin Company. All rights reserved.